Structure galoisienne des anneaux d'entiers d'extensions sauvagement ramifiées. I
Annales de l'Institut Fourier, Volume 31 (1981) no. 3, p. 1-35

Let N be a number field, Z N its ring of integers, Γ a group of automorphisms of N. In this paper, the structure of Z N as Z[Γ]-module is studied without the assumption that the ramification is tame. One shows that the class of Z N is trivial in some Grothendieck groups which depend on the set S of wildly ramified primes.

Soient N un corps de nombres, Z N son anneau d’entiers et Γ un groupe d’automorphismes de N. L’objet de cet article est l’étude de Z N en tant que Z[Γ]-module sans hypothèse de ramification modérée. On montre que la classe de Z N est triviale dans certains groupes de Grothendieck dépendant de l’ensemble S des nombres premiers sauvagement ramifiés dans N.

@article{AIF_1981__31_3_1_0,
     author = {Queyrut, Jacques},
     title = {Structure galoisienne des anneaux d'entiers d'extensions sauvagement ramifi\'ees. I},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {31},
     number = {3},
     year = {1981},
     pages = {1-35},
     doi = {10.5802/aif.836},
     zbl = {0449.12005},
     mrnumber = {83c:12013},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1981__31_3_1_0}
}
Queyrut, Jacques. Structure galoisienne des anneaux d'entiers d'extensions sauvagement ramifiées. I. Annales de l'Institut Fourier, Volume 31 (1981) no. 3, pp. 1-35. doi : 10.5802/aif.836. http://www.numdam.org/item/AIF_1981__31_3_1_0/

[1] N. Bourbaki, Algèbre, chapitre 2, Hermann, Paris, 1968.

[2] J. Cougnard, Entiers d'une p-extension, Compos. Math., 33 (1976), 303-336. | Numdam | Zbl 0354.12015

[3] J. Cougnard, Une propriété de l'anneau des entiers des extensions galoisiennes non abéliennes de degré pq des rationnels, Pub. Math., Fac. des Sciences de Besançon, 1976-1977. | Zbl 0475.12010

[4] Ph. Cassou-Nogues, Structure galoisienne des anneaux d'entiers, Proc. London Math. Soc., 38 (1979), 545-576. | Zbl 0425.12008

[5] Ph. Cassou-Nogues, Module de Frobenius et structure galoisienne des anneaux d'entiers, J. of Algebra, 71 (1981), 268-289. | Zbl 0468.12003

[6] Ph. Cassou-Nogues et J. Queyrut, Structure galoisienne des anneaux d'entiers (à paraître Ann. Inst. Fourier, (1982)). | Zbl 0522.12009

[7] P. Deligne, Les constantes des équations fonctionnelles des fonctions L, Modular functions of one variable II, p. 501-597, Lecture Notes in Math., n° 349, Springer Verlag, 1973. | MR 50 #2128 | Zbl 0271.14011

[8] A. Fröhlich, Radical modules over Dedekind domain, Nagoya Math. Jour., 27 (1966), 173-198. | MR 35 #6660 | Zbl 0192.14003

[10] A. Fröhlich, Arithmetic and Galois module structure for tame extensions, J. reine angew. Math., 286-287 (1976), 380-439. | MR 55 #5582 | Zbl 0385.12004

[11] A. Fröhlich, Some problems of Galois module structure for wild extensions, Proc. London Math. Soc., 37 (1978), 193-212. | MR 80a:12013 | Zbl 0389.12004

[12] A. Fröhlich, Resolvents and trace forms, Math. Soc. Cam. Phil. Soc., 78 (1975), 185-210. | MR 52 #13735 | Zbl 0321.12019

[13] J.-M. Fontaine, Groupes de ramification et représentation d'Artin, Ann. Scient. Ec. Norm. Sup. 4e série, t. 4 (1971), 337-392. | Numdam | MR 44 #6648 | Zbl 0232.12006

[14] A. Fröhlich and J. Queyrut, On the functional equation of the Artin L function for characters of real representations, Invent. Math., 20 (1973), 125-138. | MR 48 #253 | Zbl 0256.12010

[15] A. Fröhlich, M.J. Taylor, The arithmetic theory of local Galois Gauss sums for tame characters, Phil. Trans. Roy. Soc., 298 (1980), 141-181. | MR 82b:12014 | Zbl 0436.12014

[16] S. Lang, Algebraic Number Theory, Addison Wesley. | Zbl 0211.38404

[17] J. Martinet, Algebraic number fields : L Functions and Galois properties, Proc. Sympos. Univ. Durham, Academic Press. London, 1977.

[18] J. Queyrut, S-groupes des classes d'un ordre arithmétique (à paraître J. of Algebra). | Zbl 0482.16020

[19] J.-P. Serre, Corps locaux, 2e édition, Hermann, Paris, 1968.

[20] J.-P. Serre, Représentations linéaires des groupes finis, 2e édition, Hermann, Paris, 1971. | MR 50 #4718 | Zbl 0223.20003

[21] J.-P. Serre, Conducteurs d'Artin des caractères réels, Invent. Math., 14 (1971), 173-183. | MR 48 #273 | Zbl 0229.13006

[22] M.J. Taylor, Galois module structure of integers of relative abelian extensions, J. reine angew. Math., 303-304 (1978), 97-101. | MR 80e:12006 | Zbl 0384.12007

[23] M.J. Taylor, A logarithmic approach to class groups of integral group rings, J. of Algebra, 66 (1980), 321-353. | MR 82h:12011 | Zbl 0491.12007